# SDR SWAA2018010418837

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 54,459 hours, 31,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 63562101
- Part serial: 0179A
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE MANUAL INFLATION HANDLE COVER MISSING.  R&R SLIDE PER MT.
